Construction of superoptimal approximants.

Peller, V. V. and Young, N. J. (1995) Construction of superoptimal approximants. Mathematics of Control, Signals, and Systems, 8 (2). pp. 118-137. ISSN 1435-568X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematics of Control, Signals, and Systems
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19591
Deposited By:
Deposited On:
13 Nov 2008 11:34
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16